# SDR USAA950138

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 294.5-344
- Part time: 27,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL, INSPECTION FOUND CORROSION TWO AREAS 2 INCH BY 2 INCH, 54.0 INCH BY 1 INCH 'Z' ANGLE FWD GALLEY SERVICE DOOR BS 294.5 TO BS 344.  REPAIRED PER BOEING DRAWING 65-45875 AND SRM 51-10-02 PG 15.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
